# SDR UALA2011022800984

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 37,679 hours, 14,545 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964422
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 9 ABC EMERGENCY LIGHT LENS IS WHITE.  SHOULD BE RED.  FOUND RED LENS INSTALLED AT SEAT ROW 7.  SWAPPED LENS TO CORRECT POSITIONS.  INSPECTED PER MM.
